# SDR IPXA10560501

- Difficulty date: May 17, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 895-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MULTIPLE AREAS OF CORRISION ON LOGNITUDINAL FLOORBEAM AT LBL 25 - B.S. 895 TO B.S. 1070.  REPLACED PART.
